Metrics

From
Hyers-Ulam Stability of Generalized Tribonacci Functional Equation by S. Arolkar and Y.S. Valaulikar Turkish Journal of Analysis and Number Theory. 2017, 5(3), 80-85 doi:10.12691/tjant-5-3-1
Views
13710
Html 13042
Abstract 668
06 April 2017 (publication date) through 01 November 2026 *
14.97 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7952
PDF2053
Epub1903
XML2612
PPT0
Figures732
Tables652
Export: 5388
RIS1670
BibTex1948
Endnote1770
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com